# SDR FDEA201711173253

- Difficulty date: November 17, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 25,801 hours, 3,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR AFT EMERGENCY LENS DETACHED.   COMPLIED WITH EA G-3350-T0336667, PART 3.  INSTALLED THE LIGHT ASSY AND OPS CHECKED GOOD IAW MM 33-51-01-2.
